# SDR CA141202024

- Difficulty date: November 21, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 560XL
- Engine: Pwc PW545B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Oil System
- Condition: Low Pressure
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB, ENGINE LOW OIL PRESSURE LIGHT CAME ON FOLLOWED BY RED MASTER WARNING LIGHT WITH NO OIL PRESSURE INDICATION. PILOT SHUT DOWN ENGINE AND RETURNED BACK TO ORIGIN UNEVENTFULLY.CUSTOMER REPORTED AIRCRAFT BACK IN SERVICE BEING UNABLE TO DUPLICATE ISSUE ON GROUND.  DURING CLIMB, ENGINE LOW OIL PRESSURE LIGHT CAME ON FOLLOWED BY RED MASTER WARNING LIGHT WITH NO OIL PRESSURE INDICATION. PILOT SHUT DOWN ENGINE AND RETURNED BACK TO ORIGIN  REPORTED AIRCRAFT BACK IN SERVICE BEING UNABLE TO DUPLICATE ISSUE ON GROUND.
